MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER ENDOVIVE¿ ONE STEP BUTTON¿; TUBE, GASTRO-ENTEROSTOMY

BOSTON SCIENTIFIC - SPENCER ENDOVIVE¿ ONE STEP BUTTON¿; TUBE, GASTRO-ENTEROSTOMY
Model Number M00563040
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
This report pertains to one of two devices used during the same procedure.Refer to manufacturer report# 3005099803-2018-00992 for the first endovive¿ one step button¿ 3005099803-2018-00993 for the second endovive¿ one step button¿.It was reported to boston scientific corporation that an endovive one step button was used during a peg replacement procedure performed on (b)(6) 2018.According to the complainant, during the procedure, the physician tried to grasp the peg tube from the stomach to pull it through but the tube kept breaking.A second one step button gastrostomy kit was used; however, it happened again.Reportedly, alligator forceps were used.The procedure was not completed due to this event.There were no patient complications reported as a result of this event.The patient's condition was reported to be fine.

Brand Name
ENDOVIVE¿ ONE STEP BUTTON¿
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7389452
Report Number3005099803-2018-00993
Device Sequence Number1314910
Product Code KGC
UDI-Device Identifier08714729268833
UDI-Public08714729268833
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K910584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model NumberM00563040
Device Catalogue Number6304
Device Lot Number21435158
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR